RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 105, Issue 1  


Cohomology of Formal Modules over Local Fields
S. V. Vostokov, I. I. Nekrasov
3
An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices
Yu. A. Konyaev, D. A. Maslov
9
On Lower Bounds for the Chromatic Number of Spheres
O. A. Kostina
18
Exact Value of the Nonmonotone Complexity of Boolean Functions
V. V. Kochergin, A. V. Mikhailovich
32
Optimal Synthesis in a Model Problem with Two-Dimensional Control Lying in an Arbitrary Convex Set
L. V. Lokoutsievskiy, V. A. Mirikova
42
On a Family of Residually Finite Groups
D. I. Moldavanskii
65
On the Collapse of Solutions of the Cauchy Problem for the Cubic Schrödinger Evolution Equation
Sh. M. Nasibov
76
Second-Order Tangent-Valued Forms
K. V. Polyakova
84
The Cauchy Problem for the Radiation Transfer Equation with Fresnel and Lambert Matching Conditions
I. V. Prokhorov
95
Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis
V. D. Stepanov, E. P. Ushakova
108
On the Automorphism Group of an Antipodal Tight Graph of Diameter $4$ with Parameters $(5,7,r)$
L. Yu. Tsiovkina
123

Brief Communications
A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$
V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka
136
Clique Chromatic Numbers of Intersection Graphs
D. A. Zakharov, A. M. Raigorodskii
142
On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments
E. P. Ivanova
145
On an Identity with Binomial Coefficients
E. A. Karatsuba
149
On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation
G. Krtinich, M. Mikic
153

Papers published in the English version of the journal
Classification of Unknotted Ribbons in the Plane and on the Sphere
X. Wang
115–122
Extremal Solutions for Nonlinear First-Order Impulsive Integro-Differential Dynamic Equations
L. Zhang, Y. F. Xing
123–131
Brief Communications
On the Characterizations of Wave Front Sets in Terms of the Short-Time Fourier Transform
S. Pilipović, B. Prangoski
153–157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019